# SDR SWAA2013031913827

- Difficulty date: March 13, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 69,607 hours, 65,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CUTOUT CRACKED AT BS 797, STR 24R.  REPAIRED SKIN IAW SRM AND EA.
